BibTeX record journals/tcs/CaseL18

download as .bib file

@article{DBLP:journals/tcs/CaseL18,
  author    = {Adam Case and
               Jack H. Lutz},
  title     = {Mutual dimension and random sequences},
  journal   = {Theor. Comput. Sci.},
  volume    = {731},
  pages     = {68--87},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.tcs.2018.04.003},
  doi       = {10.1016/j.tcs.2018.04.003},
  timestamp = {Fri, 01 Jun 2018 14:55:08 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/CaseL18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier